# SDR CALA2013123094038

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 74,743 hours, 27,817 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bolt
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FWD ATTACH BOLT LEAKING.  NR 7 FLAP TRACK CLEANED & RESEALED ALL FOUR FWD ATTACH BOLTS AT NR 7 FLAP TRACK.
